# SDR DALA2025090406546

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 75,789 hours, 28,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1179824) CORROSION ON FLOOR SUPPORTS STA 727D+5,727I+5. BTW STRG 25L TO 25R AND STA 767+5 RBL 3.00 AT AFT CARGO COMPARMENT. FLOOR SUPPORTS STA 727D+5,727I+5. BTW STRG 25L TO 25R AND STA 767+5 RBL 3.00 AT AFT CARGO COMPARMENT WAS REPAIRED PER B737-800 SRM 53-00-53-2R REPAIR 2.
